# SDR IPXA2015120996531

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 61,423 hours, 11,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 62962
- Part serial: 632
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR INTERMITTENT, OPEN AND CLOSE.  R & R DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06, REV 84.01, 11-19-15.  OPS-CHECK SATISFACTORY.  PN OFF: 6296-2, SN OFF: 632, PN ON: BAN7020-505, SN ON: 021. EFF REF IPC: 52-11-70-01-70.
